# SDR UIEA2019072204821

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,391 hours, 20,573 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ITEM 1 - L ENG FUEL FILTER EICAS MESSAGE AFTER TAKE OFF. ITEM 2 - STATUS MESSAGE, L ENG FUEL FILTER. ( REMOVED AND REPLACED LEFT ENGINE FUEL FILTER IAW AMM 73-11-02, LEAK CHECK GOOD.  )
